# SDR SCNA96310

- Difficulty date: September 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48295
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Chaffed
- Location: Nr 4 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND CHAFING SPOTS ON THE LOWER SURFACE OF THE LEFT HAND NUMBER 4 SPOILER.  FABRICATED AND INSTALLED A REPAIR ON THE LOWER SURFACE OF THE NUMBER 4 SPOILER PER SRM 51-70-00 AND ENGINEERING AUTHORIZATION EA DC10-57-010.
